Skip to content
problems with clomid use
avatar
sfareed posted:
have been trying to concieve since one year and now my doctor is suggesting to start clomid (clomiphene) this cycle. i want to discuss it apparent effect on body , any problem in daily routines etc. please share your experiences.
thanks
Reply
 
avatar
Peterson_C_1989 responded:
DH and I have also been TTC for 1 year, I am now on my third cycle of clomid. I haven't really had any problems in my daily routines ETC. The only thing I have noticed change is I can tell that I've ovulated. After I ovulate I have usually been getting somewhat nausiated, VERY hungry, a little energetic and my boobs have been really tender and sensitive. Other than that I haven't really seen any changes I hope that what I wrote helps a little bit.... Good luck!!!!
 
avatar
Noodlesbaby11 responded:
Lurking....
My sister-in-law and brother have been TTC for 2 1/2 years and she has done 6 or more rounds of clomid and after her 3rd round she went blind in her right eye. I do believe that vision problems are a side effect of clomid. Just be careful and if you start to have problems, don't ignore it!
 
avatar
sfareed replied to Noodlesbaby11's response:
thanks alot ! you warned me.
 
avatar
sfareed replied to Peterson_C_1989's response:
thank you, hope this helps me cope with some mild symptoms.


Spotlight: Member Stories

Jessica (34) DH (37) TTC since 11/08; Maybe IVF #3 Aug/Sep?? IVF #1 #2 BFN; Previous cycles all BFN: 3 IUI/follistim, 2 femara. DH SA great.

Helpful Tips

Hello All.
so it's more like a helpful tip for all including me.i just told my partner that i am quiting smoking,and he needs to stop ... More
Was this Helpful?
5 of 7 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.